# SDR ABXA9700089

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591140887
- Condition: Cracked
- Location: Bs 446
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE INSPECTION, WHILE ACCOMPLISHING AD 92-22-08, A LONGERON AT 5 LEFT WAS FOUND CRACKED AT STATION 446.  THE LONGERON WAS REPLACED BETWEEN STATIONS 420 AND 454 IAW THE DC-9 SRM 53-02 FIG 2.
